Dr Hemanth Kumar B

Dr. Hemanthkumar B

Assistant Professor

Dr Hemanthkumar B joined RUAS as an Assistant Professor of Mathematics in the Department of Mathematics and Statistics under the Faculty of Mathematical and Physical Sciences in 2016. He holds a PhD degree in Mathematics from Bangalore University. Earlier, he worked as a Mathematics Lecturer at KNSIT, Bangalore (2008 to 2013) and Assistant Professor of Mathematics at Nitte Meenakshi Institute of Technology, Bangalore (2014 to 2016). Having qualified through CSIR UGC NET, he worked as a junior Research Fellow at Bangalore University for one year.
His interest in Mathematics was sparked by the story and work of S Ramanujan, a mathematic genius. His chosen areas of research are Number theory: q‑series and partition theory (influenced by his idol). More than 12 research articles authored by him have been published and indexed in MATHSCINET and SCOPUS. His hobbies outside of work include hiking with friends and listening to music.


  • Ph.D.in Mathematics

    Bangalore University, Bengaluru

  • M.Sc. in Mathematics

    Bangalore University, Central College, Bengaluru

  • B.Sc.

    Bangalore University, St. Joseph's arts and sciences college, Bengaluru


Total Experience: 12 years

Lecturer, Mathematics — KNSIT, Bengaluru.(August 2008 to March 2013)

Assistant Professor, Mathematics — Nitte Meenakshi Institute of Technology, Bengaluru.(August 2014 to August 2016)

Assistant Professor, Mathematics — Ramaiah University of Applied Sciences, Bengaluru.(August 2016 to till date)

Research Interest: Number theory, Mathematics influenced by Ramanujan

Research Expertise: q — series and theory of partitions


  • Number Theory
  • q - series and theory of partitions
  • Mathematics influenced by Ramanujan

Ph.D. Dissertation:

  1. Study on eta-function identities and their applications.

International Journal Papers:

  1. On 3‑and 9‑regular overpartitions modulo powers of 3, (with Sumanth Bharadwaj H.S. and M.S. Mahadeva Naika)Colloquium Mathematicum,vol 154, pp 121 – 130, 2018.
  2. Arithmetic properties of 9‑regular partitions with distinct odd parts,(with M.S. Mahadeva Naika and Sumanth Bharadwaj H. S.),Acta Mathematica Vietnamica, doi.org/10.1007/s40306-018‑0274‑z.
  3. Arithmetic properties of partitions with 5‑cores, (with Sumanth Bharadwaj H.S. and M.S. Mahadeva Naika), Proceedings of the Jangjeon Mathematical Society, vol 21, no. 2, pp 229 – 237, 2018.
  4. New 𝑷−𝑸modular equations and their applications,(with M.S. Mahadeva Naika, B. and S. Chandankumar), Annali dell’universita’ di ferrara,vol 64(2),pp 407 – 425, 2018.
  5. Congruences modulo small powers of 2 and 3 for partitions into odd designated summands, (with Sumanth Bharadwaj H.S. and M.S. Mahadeva Naika),Journal of Integer Sequences, vol 20, article 17.4.3, 2017.
  6. Arithmetic properties of 5‑regular bipartitions,(with M. S. Mahadeva Naika),International Journal of Number Theory,vol. 13, no. 4, pp. 937 – 956, 2017.
  7. Congruences modulo 2 for certain partition functions, (with M.S. Mahadeva Naika and Sumanth Bharadwaj H. S.),Bulletin of Australian Mathematical Society, vol. 93(2), pp. 400 – 409, 2016.
  8. Color partitions identities arising from Ramanujan’s theta-functions,(with M.S. Mahadeva Naika, and Sumanth Bharadwaj H. S.),Acta Mathematica Vietnamica, vol. 41, issue 4. pp. 633 – 660, 2016.
  9. New Modular relations for cubic class invariants,(with M.S. Mahadeva Naika, B. and S. Chandankumar),Note di Mathematica, vol. 34, issue 2, pp. 75 – 89, 2014.
  10. On some new modular identities for a remarkable product of theta-functions and their explicit evaluation,(with M.S. Mahadeva Naika, B. and S. Chandankumar), Tbilisi Mathematical Journal, vol. 7, issue 1, pp. 55 – 68, 2014.
  11. Modular identities for Ramanujan’s remarkable product of theta-functions, (with M.S. Mahadeva Naika, B. and S. Chandankumar), Advanced Studies in Contemporary Mathematics, vol. 23, no. 3, pp. 431 – 449, 2013

  1. UGC — JRF from April 2013 to July 2014.